# SDR A6WA2018080645959

- Difficulty date: August 1, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 34,669 hours, 33,083 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STRAP AT BS 559 HAD CORROSION BETWEEN RBL 27 AND THE RT FLOOR SUPPORT, IN THE CABIN.  REMOVED AND REPLACED THE FLOORBEAM STRAP IAW SRM 51-42-06, 51-40-11, 53-41-43, AND 53-00-00
